Duke Mathematical Journal

Contact et congruence de sous variétés

José Antonio Verderesi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 49, Number 3 (1982), 513-515.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 58A99: None of the above, but in this section


Verderesi, José Antonio. Contact et congruence de sous variétés. Duke Math. J. 49 (1982), no. 3, 513--515. doi:10.1215/S0012-7094-82-04929-8. https://projecteuclid.org/euclid.dmj/1077315378

Export citation


  • [1] M. Kuranishi, Lectures on Involutive Systems, Publ. Soc. Mat. São Paulo (1967).
  • [2] P. Griffiths, On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J. 41 (1974), 775–814.
  • [3] M. L. Green, The moving frame, differential invariants and rigidity theorems for curves in homogeneous spaces, Duke Math. J. 45 (1978), no. 4, 735–779.
  • [4] G. R. Jensen, Higher order contact of submanifolds of homogeneous spaces, Springer-Verlag, Berlin, 1977.